List of publications and preprints



  1. BUET B., LEONARDI G.P., MASNOU S., Discretization and approximation of surfaces using varifolds. Geometric Flows, 3(2) (2018)

  2. LEONARDI G.P., SARACCO G., Two examples of minimal Cheeger sets in the plane. Ann. Mat. Pura Appl., online (2018)

  3. LEONARDI G.P., SARACCO G., The prescribed mean curvature equation in weakly regular domains. NODEA-Nonlinear Differential Equations And Applications, 25, pp. 1-29 (2018)

  4. LEONARDI G.P., NEUMAYER R., SARACCO G., The Cheeger constant of a Jordan domain without necks. Calc. Var. PDE, 56(6):164, (2017)

  5. CICALESE M., LEONARDI G.P., MAGGI F., Sharp stability inequalities for planar double bubbles. Interfaces and Free Boundaries, 19, pp. 305-350 (2017)

  6. LEONARDI G.P., SARACCO G., Rigidity and trace properties of divergence-measure vector fields. Submitted (2017)

  7. BUET B., LEONARDI G.P., MASNOU S., A varifold approach to surface approximation. Arch. Rational Mech. Anal., published online (2017)

  8. LE DONNE E., LEONARDI G.P., MONTI R., VITTONE D., Extremal polynomials in stratified groups. To appear on Comm. Anal. Geom.

  9. LEONARDI G.P., MAGGI F., Improved convergence theorems for bubble clusters. II. The three-dimensional case. Indiana Univ. Math. J., 66 (2), pp. 559-608 (2017)

  10. CICALESE M., LEONARDI G.P., MAGGI F., Improved convergence theorems for bubble clusters. I. The planar case. Indiana Univ. Math. J., 65 (6), pp. 1979-2050 (2016)

  11. BUET B., LEONARDI G.P. Recovering measures from approximate values on balls. Ann. Acad. Sci. Fenn., 41, pp. 947-972 (2016)

  12. LEONARDI G.P., RITORÉ M., VERNADAKIS E., Isoperimetric inequalities in unbounded convex bodies. Submitted (2016)

  13. LEONARDI G.P., PRATELLI A., On the Cheeger sets in strips and non-convex domains. Calc. Var. PDE, 55 (1), pp. 1-28 (2016)

  14. FRANCESCHI V., LEONARDI G.P., MONTI R., Quantitative isoperimetric inequalities in the Heisenberg group H^n. Calc. Var. PDE, 54 (3), pp. 3229-3239 (2015)

  15. LE DONNE E., LEONARDI G.P., MONTI R., VITTONE D., Corners in non-equiregular subRiemannian manifolds, ESAIM COCV 21 (3), pp. 625-634 (2015).

  16. LEONARDI G.P., An overview on the Cheeger problem, New trends in shape optimization, vol. 166 of Internat. Ser. Numer. Math., pp. 117-139. Springer Int. Publ. (2015).

  17. LEONARDI G.P., Il mistero isoperimetrico di Zenodoro. In "Vedere la matematica...alla maniera di Mimmo Luminati", edizioni ETS, pp. 101-119 (2015). ISBN-9788846742797.

  18. BUET B., LEONARDI G.P., MASNOU S., Discrete varifolds: a unified framework for discrete approximations of surfaces and mean curvature, Proceedings SSVM 2015, LNCS volume 9087 (2015).

  19. BUET B., LEONARDI G.P., MASNOU S., Discrete varifolds and surface approximation, Shape and Topological Optimization, RICAM (2014).

  20. LE DONNE E., LEONARDI G.P., MONTI R., VITTONE D., Extremal curves in nilpotent Lie groups, GAFA, Vol. 23, pp. 1151-1182 (2013).

  21. CICALESE M., LEONARDI G.P.,   Best constants for the isoperimetric inequality in quantitative form, J. Eur. Math. Soc., Vol. 15, pp.1101-1129, (2013).

  22. CICALESE M., LEONARDI G.P.,  A selection principle for the sharp quantitative isoperimetric inequality, Arch. Rat. Mech. Anal., Vol. 206, Issue 2, pp. 617-643 (2012).

  23. LEONARDI G.P., RIGOT S., VITTONE D., Isodiametric sets in the Heisenberg group, Revista Matématica Iberoamericana, Vol. 28 (4), pp. 999-1024 (2012)

  24. LEONARDI G.P., MAGNANI V., Intersections of intrinsic submanifolds in the Heisenberg group, J. Math. Anal. Appl., 378(1):98–108 (2011).

  25. MERANI M.L, SALADINO D., LEONARDI G.P., A Model to Seize the Instantaneous Performance of P2P Streaming Platforms: Simulative and Experimental Validation, Global Telecommunications Conference (GLOBECOM 2011), IEEE (2011).

  26. LEONARDI G.P., MASNOU S., Locality of the mean curvature of rectifiable varifolds, Adv. Calc. Var., Vol 2 (1), pp. 17-42 (2009).

  27. MERANI M.L, LEONARDI G.P., SALADINO D., Scalability and Peer Churning in IP-TV: an Analytical Insight., Global Telecommunication Conference (GLOBECOM 2009), IEEE (2009).

  28. LEONARDI G.P., MONTI R., End-point equations and regularity of abnormal sub-Riemannian geodesics, Geom. Funct. Anal. (GAFA), Vol 18 (2), pp. 552-582 (2008).

  29. CIATTI P., GONZALEZ E.H., LANZA M., LEONARDI G.P. (editors), Topics in Mathematical Analysis, World Scientific Publisher (2008).

  30. LEONARDI G.P., TILLI P., On a constrained variational problem in the vector-valued case, J. Math. Pures Appl., Vol 85 (2), pp. 251-268 (2006).

  31. LEONARDI G.P., PARONETTO F., PUTTI M., Effective anisotropy tensor for the numerical solution of flow problems in heterogeneous porous media, Proc. CMWR XVI International Conference, Copenhagen, Denmark, June 19--22 (2006).

  32. LEONARDI G.P., MASNOU S., On the isoperimetric problem in the Heisenberg group, Ann. Mat. Pura Appl. (4) 184, n.4, pp. 533--553 (2005). 

  33. LEONARDI G.P., RIGOT S., Isoperimetric sets on Carnot groups, Houston J. Math. vol. 29 (3), pp. 609-637 (2003).

  34. LEONARDI G.P., Gamma-Convergence of constrained Dirichlet functionals, Boll. U.M.I. vol. 6-B (8), pp. 339-351 (2003).

  35. LEONARDI G.P., TAMANINI I., Metric spaces of partitions and Caccioppoli partitions, Adv. Math. Sci. Appl. vol. 12 (2), pp. 725-753 (2002).

  36. LEONARDI G.P., Partitions with prescribed mean curvatures, Manuscripta Mathematica. vol. 107, pp. 111-133 (2002).

  37. LEONARDI G.P., Infiltrations in immiscible fluids systems, Proc. Roy. Soc. Edinburgh, 131A, pp. 425-436 (2001).

  38. LEONARDI G.P., Blow-up of oriented boundaries, Rend. Sem. Mat. Univ. Padova, 103,pp. 211--232 (2000).

  39. LEONARDI G.P., TAMANINI I., On minimizing partitions with infinitely many components, Ann. Univ. Ferrara - Sez. VII - Sc. Mat., Vol. XLIV, pp. 41-57 (1998).

  40. LEONARDI G.P., Optimal subdivisions of n-dimensional domains, Ph.D. Thesis (1998).